# SDR CALA0000025

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500d - 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R CORRODED AT STA 500D-520.  THE CORRODED AREA OF STRINGER WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-30-12, FIGURE 202.
